# SDR DALA14026203221

- Difficulty date: April 27, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 68,983 hours, 31,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND HARD FAULT AGAINST RT EMERGENCY EXIT EPSU 12WL. MAINTENANCE REPLACED EPSU AND FUNCTIONAL CHECK WAS NORMAL.
